# SDR 2007FA0000606

- Difficulty date: July 12, 2007
- Submitted: July 12, 2007
- Operation: General aviation
- Aircraft: N186AE
- Make and model: Snias AS350B3
- Aircraft serial: 3872
- Aircraft time: 545 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 545 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 350A35109221
- Condition: Worn
- Location: Hyd Pump
- Part time: 545 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION DISCOVERED EXCESSIVE PLAY IN HYDRAULIC PUMP DRIVE PULLEY. HYDRAULIC PUMP DRIVE WAS THEN REMOVED FOR FURTHER INSPECTION. IT WAS DISCOVERED THAT THE DRIVE PULLEY SHAFT HAD WORN EXCESSIVELY WHERE THE DRIVE BEARING HAD BEEN SPINNING AROUND IT. THE DRIVE BEARING APPEARED TO BE FINE WITH NO BINDING NOTICED. IT APPEARS THAT THE FIT OF THE BEARING ONTO THE PULLEY WAS NOT TIGHT ENOUGH TO KEEP THE BEARING RACE FROM SPINNING.
